Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Vomiting gray color substance, stomach discomfort. Reason?

Lastnight I wasn t feeling too well. I could not sleep because I was tossing and turning. My stomach felt weird and I felt nauseos. Every side I would turn on just made me go back to laying on my stomach or back because I could feel a liquid in my stomach falling to the opposite side of the one i would lay on. When I couldn t hold it in anymore I threw up a dark gray color vomit . I am seventeen years I don t really know why I threw up that odd shade.
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  799
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi, I think you might be suffering from acue gastritis or may be a abdominal infection. Dont worry & take some antacid with proton pump inhibitor and antispasmodic to ease your pain. Meanwhile watch for your slool colour and frequency. Take liquid and semisolid diet. In case symptoms persist then kindly contact your physician.Hope it helps.
Answered: Sun, 29 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor